MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA POSTLAT DHP 4H/RT/88-MEDIUM-S; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA POSTLAT DHP 4H/RT/88-MEDIUM-S; PLATE,FIXATION,BONE
Model Number 02.117.204S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code : hwc.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the locking screw would not engage and locking into the plate.The surgery was completed successfully with 20-25 minutes delay.The patient condition was unknown.Concomitant device reported: unknown screwdriver (part# unknown; lot# unknown; quantity: 1).This complaint involves two (2) devices.This report is for (1) 2.7/3.5 va postlat dhp 4h/rt/88-medium-s.This report is 1 of 2 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 02.117.204s, lot: 5l33446, supplier: (b)(4), release to warehouse date: july 23, 2019, expiry date: june 01, 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the 2.7/3.5 va postlat dhp 4h/rt/88-medium-s was returned and received at us customer quality (cq).Upon visual inspection, no defects were observed on the plate.All the threads of the locking holes looks intact and no other defects was found on the plate.Functional test: the functional test cannot be performed at cq as no locking screws/mating screws were returned.Dimensional inspection: a dimensional inspection was not performed due to complex geometry of the plates/locking screw holes.Document/specification review: based on the date of manufacture, the current and latest drawings were reviewed.Investigation conclusion: the complaint condition was not confirmed for the 2.7/3.5 va postlat dhp 4h/rt/88-medium-s.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D7: it is unknown if this single use device was reprocessed and reused.

Brand Name
2.7/3.5 VA POSTLAT DHP 4H/RT/88-MEDIUM-S
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11789961
Report Number2939274-2021-02252
Device Sequence Number3854894
Product Code HRS
UDI-Device Identifier10886982036131
UDI-Public(01)10886982036131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.204S
Device Catalogue Number02.117.204S
Device Lot Number5L33446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS; UNK - SCREWS: LOCKING; UNK - SCREWDRIVERS; UNK - SCREWS: LOCKING
Patient Age59 YR